# SDR A6WA202204028161

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 40,351 hours, 39,050 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Harness
- Part number: 17300205
- Part serial: NSA
- Condition: Inoperative
- Location: Nlg Assembly
- Part time: 40,351 hours, 39,050 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF APROX 13 SECONDS RECIEVED GEAR DISAGREE WARNING MSG AND NOSE GEAR DOOR MSG. MANUAL RELEASE USED TO EXTEND GEAR.ALL HYD SYSTEMS IN AUTO POSITION. NO ICEING CONDITIONS DURING EVENT. EMERGENCY WAS DECLARED.   ***AIRCRAFT REMOVED FROM SERVICE***  C/W M ACTION FOR MEL 32-30-01. REF 344971/1 FOR MEL   R&R NLG ELECTRICAL HARNESS PER AWA SUP 12-029E. OPS CHECK GOOD  REMOVED PLACARD AND REMOVED FROM MEL.
